Vicks DayQuil Cold & Flu | 16 LiquiCaps
View more products by vicks
Our Subscription Service takes the worry out of ordering your daily essentials. Enjoy the peace of mind that your supplies will be there when you need them.
Just click on the subscribe and deliver option and select your subscription intervals on the products you need. C6 will email you an invoice on the same day your subscription renews. Simply click to complete the order - we’ll ship it out right away, hassle-free.
If you don’t need a product, follow the cancellation link in your email notification. You can always reactivate your subscription if you wish to do so. You are in control of your orders. We will NOT automatically charge your credit card.
- Save 5% on any subscription order.
- Skip your order whenever you want. You are in control.
- Enjoy peace of mind that your products will be arriving regularly.
We accept various payment methods
The non-drowsy, multi-symptom cold and flu relief of DayQuil™ Cold & Flu LiquiCaps™ helps you get your power back so you can enjoy the day.
- Nasal congestion
- Sinus congestion
- Dry Cough due to cold
- Minor aches & pains
Additional Details Everything you need to know about this product.
ADULT USE ONLY
Adults (12 yrs and over): Take 2 LiquiCaps with water every 4 hours. Do not exceed 12 LiquiCaps in 24 hours.
Children under 12 yrs: do not use.
When using other DayQuil or NyQuil® products, carefully read each label to ensure correct dosing.
Specifications Technical information about the product here.
Medicinal Ingredients (in each liquicap) EACH DAYQUIL LIQUICAP CONTAINS: Acetaminophen 325 mg Dextromethorphan Hydrobromide 10 mg Phenylephrine Hydrochloride 5 mg
Nonmedicinal Ingredients FD&C Red No. 40, FD&C Yellow No. 6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide
Other Information Store at room temperature.
CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.